# SDR UIEA2018092202030

- Difficulty date: September 22, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,978 hours, 38,019 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7351
- Part serial: 471
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENG FIRE LOOP 1 INOP. REMOVED AND REPLACED RT ENG UPPER AFT FIRE LOOP DETECTOR ASSY IAW AMM 26-11-02. STATUS MSG CLEARED, FIRE TEST NORMAL.
